MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE G3,PROF.USE ONLY

Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE G3,PROF.USE ONLY
Catalog Number MPH3540
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "she just opened one of the meters to use and it is defective.When they put the strip in the machine to turn on it goes to a sad face then turns off.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline evencare g3 glucose meter that was giving an error and shutting off during use.Medline received one evencare g3 blood glucose meter in used condition, inserted a control cr2032 battery, inserted a control test strip into the meter, observed a frowny face error and the sample immediately turned off, attempted to turn on the sample manually with the same issue, and tried replacing the battery, but that did not resolve the issue.The complaint was confirmed.Issue shown via investigation to be caused by a functional malfunction; the sample did not operate as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER,GLUCOSE,EVENCARE G3,PROF.USE ONLY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50950144
Report Number1417592-2026-54795
Device Sequence Number10451725
Product Code CGA
UDI-Device Identifier10884389831199
UDI-Public10884389831199
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120448
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH3540
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/02/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown